# SDR 98ZZZX2668

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bearing Housing
- Condition: Defective
- Location: Turbo
- Component: Rotomaster, 600368
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM BEARING HOUSING WITH OBVIOUS SIGNS OF FLAMESPRAY REPAIR.  GASKET SURFACE AND ALIGNMENT RING ARE SEPARATING FROM THE BASE METAL.  SOME LARGE PIECES ARE ALREADY MISSING.  BRASS IS VISIBLE ALL OVER.  THIS PART IS UNREPAIRABLE AND WILL BE REJECTED FROM SERVICE.  IT IS SUBMITTER'S OPINION THAT BECAUSE THE FLAMESPRAY IS AN UNRELIABLE REPAIR ON THESE PARTS, THE PROCESS SHOULD BE STOPPED.  NOTE:  ALUMINUM AND BRASS ARE NOT COMPATIBLE METALS.
